# SDR ASAA2015102713539

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,921 hours, 2,587 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED. QRH FOLLOWED SUCCESSFULLY.
